U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Taking psuedoephedrine to help with methadone withdrawal..will this have any adverse effects?

1 doctor answer1 doctor weighed in
Dr. Austina Cho
Psychiatry 26 years experience
Yes: Pseudoephedrine can make the symptoms of Methadone withdrawal worse. A person can experience signs of autonomic hyperactivity from opiate withdrawal such as irritability, restlessness, insomnia ; dilated pupils. This can worsen w/ pseudoephedrine.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 45-year-old member asked:
1 doctor answer2 doctors weighed in
A 31-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 30, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.